# SDR SIMA20150217007

- Difficulty date: February 17, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 26,947 hours, 22,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT STEP LIGHT, EMER LIGHT INOPERATIVE.  R & R NR 1 EMER LIGHT DC & AC INVERTER.  OPERATIONS CHECKED GOOD IAW AMM 33-50-11.
